- -

Tensor product representation of Kothe-Bochner spaces and their dual spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Tensor product representation of Kothe-Bochner spaces and their dual spaces

Mostrar el registro completo del ítem

Calabuig, JM.; Jiménez Fernández, E.; Juan Blanco, MA.; Sánchez Pérez, EA. (2016). Tensor product representation of Kothe-Bochner spaces and their dual spaces. Positivity. 20(1):155-169. doi:10.1007/s11117-015-0347-3

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/78849

Ficheros en el ítem

Metadatos del ítem

Título: Tensor product representation of Kothe-Bochner spaces and their dual spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Universitat Politècnica de València. Facultad de Administración y Dirección de Empresas - Facultat d'Administració i Direcció d'Empreses
Fecha difusión:
Resumen:
We provide a tensor product representation of Kothe-Bochner function spaces of vector valued integrable functions. As an application, we show that the dual space of a Kothe-Bochner function space can be understood as a ...[+]
Palabras clave: Vector measure , Kothe-Bochner space , Tensor product , Dual space
Derechos de uso: Reserva de todos los derechos
Fuente:
Positivity. (issn: 1385-1292 ) (eissn: 1572-9281 )
DOI: 10.1007/s11117-015-0347-3
Editorial:
Springer Verlag
Versión del editor: http://dx.doi. org/10.1007/s11117-015-0347-3
Agradecimientos:
First and third authors are supported by grant MTM201453009-P of the Ministerio de Economia y Competitividad (Spain). Second and fourth authors are supported by grant MTM2012-36740-C02-02 of the Ministerio de Economia y ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem